# SDR SWAA960260

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 326
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HD CHECK, FOUND TENSION STRAP CRACKED AT BS 326 RBL 31 WL 200.  REPAIRED PER BOEING SRM.
